# SDR SWAA050933

- Difficulty date: March 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 47,599 hours, 47,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R1 DOOR LOWER AFT FRAME CRACKED.  REMOVED AND REPLACED FRAME SECTION PER SRM.
